Discussions that mention pravachol

Thyroid Disorders board


dalmation, was he on cholesterol meds when this started? The statin drugs are known to cause muscle pain and cause liver problems. If the liver is not functioning properly he can't metabolize the thyroxine. They should have been doing liver enzyme studies at least every 3 months if he was on one of the statin drugs. Before my thyroid problems were diagnosed, they tried me on Lipitor and Pravachol and I had terrible muscle pain and weakness almost immediately.
[QUOTE=Redford Phyl]dalmation, was he on cholesterol meds when this started? The statin drugs are known to cause muscle pain and cause liver problems. If the liver is not functioning properly he can't metabolize the thyroxine. They should have been doing liver enzyme studies at least every 3 months if he was on one of the statin drugs. Before my thyroid problems were diagnosed, they tried me on Lipitor and Pravachol and I had terrible muscle pain and weakness almost immediately.

He has been on cholestrol meds (lustral) for a long time proberbly about 3 years but they stopped them when he started having all these problems as they said they have to regulate his thyroid first and then try and introduce the cholestrol tablets again later. He has been having liver function tests which all appear to be ok. His muscle pain and weakness came on very quickly as well.
thanks for your reply :)